# SDR SIMA200218403

- Difficulty date: July 1, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV MAINTENANCE, FOUND FRAME 72 DENTED AND BENT AT SPLICE JOINT ABOVE FLOOR ON LEFT SIDE OF CARGO.  REMVOED FRAME 72 SPLICE CHANNEL.  RECONTOURED DENT.  PERFORMED NDT AND FOUND NO DEFECTS.  FABRICATED TWO DOUBLER ANGLE, REPAIR DONE IAW EMB GST-2022/02-A, ITEM 7, GST-2075/02, AND STANDARD SRM PRACTICES.  (M)
